Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

"Cubic forms without monomials in two variables", Bulletin of Udmurt University. Mathematics, Mechanics, Computer Science, 2015, vol. 25, no. 1, pp. 71-77 (in Russian).

Go to publication Download (197.4 KB)

Authors: Seliverstov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site